Spectral estimates for positive Rockland operators

A.F.M. Elst, ter, D.W. Robinson

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureHoofdstukAcademicpeer review

Samenvatting

Let (h,G,U) be an irreducible unitary representation of a homogeneous Lie group G and H a self-adjoint operator on h associated with a positive Rockland operator. We derive upper and lower bounds on the eigenvalue distribution of H in terms of volume estimates on the coadjoint orbit corresponding to the representation U. Hence we deduce bounds on the partition function B -> Trh(exp(-BH)). An application is given to the spectrum and eigenfunctions of the general anharmonic oscillator.
Originele taal-2Engels
TitelAlgebraic groups and Lie groups
RedacteurenG.I. Lehrer
Plaats van productieCambridge
UitgeverijCambridge University Press
Pagina's195-213
ISBN van geprinte versie0-521-58532-5
StatusGepubliceerd - 1997

Publicatie series

NaamAustralian Mathematical Society Lecture Series
Volume9

Vingerafdruk

Duik in de onderzoeksthema's van 'Spectral estimates for positive Rockland operators'. Samen vormen ze een unieke vingerafdruk.

Citeer dit